Convex subclass of harmonic starlike functions


Ozturk M., Yalcin S. , Yamankaradeniz M.

Applied Mathematics and Computation, vol.154, no.2, pp.449-459, 2004 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 154 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00725-2
  • Title of Journal : Applied Mathematics and Computation
  • Page Numbers: pp.449-459
  • Keywords: harmonic, univalent, starlike, convex, UNIVALENT-FUNCTIONS

Abstract

Complex valued harmonic functions that are univalent and sense preserving in the unit disk U can be written in the form f=h+ḡ, where h and g are analytic in U. We define and investigate a convex subclass of harmonic starlike functions of order α (0≤α<1). We obtain coefficient conditions, extreme points, distortion bounds, convolution conditions, and convex combination for the above class of harmonic functions. © 2003 Elsevier Inc. All rights reserved.